# SDR SWIA20250527014

- Difficulty date: May 14, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 43,060 hours, 38,393 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR RESTRAINT NETTING AFT FITTING PLATE NOT ALIGNING WITH THE FLOOR BOARD PANEL.  (FILED CLOSED)REMOVED AND REINSTALLED CARGO DOOR RESTRAINT NETTING AFT FITTING PLATE SO THAT IT ALIGNS WITH THE FLOOR BOARD PANEL WITH REFERENCE TO SRM  51-42-06 AND SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
